# SDR JJBA20250924035

- Difficulty date: September 3, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522429007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIV, RH STEP ANGLE AT FR59 FOUND CORRODED. CFIV, RH STEP ANGLE AT FR59 BLENDED AND FOUND OUT OF LIMITS. CFIV, RH STEP ANGLE AT FR59 REPLACED
